# SDR COMA0760578

- Difficulty date: September 19, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 33,358 hours, 31,147 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: P1096
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5506 - SMOKE IN COCKPIT AND CABIN NOTED WHEN PACKS TRANSFERRED TO APU.  DECLARED EMERGENCY.  EVACUATED PASSENGERS ON TAXIWAY.  FOUND RIGHT COALESCER BAG WET WITH OIL.  REPLACED BAG.  FOUND OIL LEVEL SERVICEABLE ON BOTH ENGINES AND APU.  NO FURTHER DEFECTS.
